Poly-Bernoulli numbers

Research output: Contribution to journalArticle

108 Citations (Scopus)

Abstract

By using polylogarithm series, we define “poly-Bernoulli numbers” which generalize classical Bernoulli numbers. We derive an explicit formula and a duality theorem for these numbers, together with a von Staudt-type theorem for di-Bernoulli numbers and another proof of a theorem of Vandiver.

Original languageEnglish
Pages (from-to)221-228
Number of pages8
JournalJournal de Theorie des Nombres de Bordeaux
Volume9
Issue number1
DOIs
Publication statusPublished - Jan 1 1997

Fingerprint

Bernoulli numbers
Polylogarithms
Duality Theorems
Theorem
Explicit Formula
Generalise
Series

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Poly-Bernoulli numbers. / Kaneko, Masanobu.

In: Journal de Theorie des Nombres de Bordeaux, Vol. 9, No. 1, 01.01.1997, p. 221-228.

Research output: Contribution to journalArticle

@article{08a5ed0f367f4128acbf3993d0a89d11,
title = "Poly-Bernoulli numbers",
abstract = "By using polylogarithm series, we define “poly-Bernoulli numbers” which generalize classical Bernoulli numbers. We derive an explicit formula and a duality theorem for these numbers, together with a von Staudt-type theorem for di-Bernoulli numbers and another proof of a theorem of Vandiver.",
author = "Masanobu Kaneko",
year = "1997",
month = "1",
day = "1",
doi = "10.5802/jtnb.197",
language = "English",
volume = "9",
pages = "221--228",
journal = "Journal de Theorie des Nombres de Bordeaux",
issn = "1246-7405",
publisher = "Universite de Bordeaux III (Michel de Montaigne)",
number = "1",

}

TY - JOUR

T1 - Poly-Bernoulli numbers

AU - Kaneko, Masanobu

PY - 1997/1/1

Y1 - 1997/1/1

N2 - By using polylogarithm series, we define “poly-Bernoulli numbers” which generalize classical Bernoulli numbers. We derive an explicit formula and a duality theorem for these numbers, together with a von Staudt-type theorem for di-Bernoulli numbers and another proof of a theorem of Vandiver.

AB - By using polylogarithm series, we define “poly-Bernoulli numbers” which generalize classical Bernoulli numbers. We derive an explicit formula and a duality theorem for these numbers, together with a von Staudt-type theorem for di-Bernoulli numbers and another proof of a theorem of Vandiver.

UR - http://www.scopus.com/inward/record.url?scp=85010014517&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85010014517&partnerID=8YFLogxK

U2 - 10.5802/jtnb.197

DO - 10.5802/jtnb.197

M3 - Article

VL - 9

SP - 221

EP - 228

JO - Journal de Theorie des Nombres de Bordeaux

JF - Journal de Theorie des Nombres de Bordeaux

SN - 1246-7405

IS - 1

ER -